Generalized functions asymptotically homogeneous along the unstable degenerated node

Abstract


The generalized functions which have quasiasymptotics along the trajectories of one-parametric group are called asymptomatically homogeneous. The corresponding limit functions are homogeneous with respect to this group. In this paper we give the full description of asymptotically homogeneous generalized functions along the trajectories of unstable degenerated node. The obtained results are applied for description of ho-mogeneous generalized functions for such trajectories in two dimensional case.

About the authors

Yuriy N Drozhzhinov

Steklov Mathematical Institute, Russian Academy of Sciences

Email: drozzin@mi.ras.ru
д.ф.-м.н., проф., ведущий научный сотрудник, отд. математической физики; Математический институт им. В. А. Стеклова РАН; Steklov Mathematical Institute, Russian Academy of Sciences

Boris I Zav'yalov

Steklov Mathematical Institute, Russian Academy of Sciences

Email: bzavial@mi.ras.ru
д.ф.-м.н., проф., ведущий научный сотрудник, отд. математической физики; Математический институт им. В. А. Стеклова РАН; Steklov Mathematical Institute, Russian Academy of Sciences

References

  1. Дрожжинов Ю. Н., Завьялов Б. И. Асимптотически однородные обобщенные функции по специальным группам преобразований // Матем. сб., 2009. Т. 200, № 6. С. 23-66
  2. Дрожжинов Ю. Н., Завьялов Б. И. Асимптотически квазиоднородные обобщённые функции в нуле и уравнения в свертках с ядрами, символы которых квазиоднородные многочлены // Докл. РАН, 2009. Т. 426, № 3. С. 300-303
  3. Дрожжинов Ю. Н., Завьялов Б. И. Асимптотически квазиоднородные обобщённые функции // Докл. РАН, 2008. Т. 421, № 2. С. 157-161
  4. Дрожжинов Ю. Н., Завьялов Б. И. Асимптотически однородные обобщённые функции и граничные свойства функций голоморфных в трубчатых конусах // Изв. РАН. Сер. математ., 2006. Т. 70, № 6. С. 45-92
  5. Дрожжинов Ю. Н., Завьялов Б. И. Асимптотически однородные обобщённые функции в сферическом представлении и некоторые применения // Докл. РАН, 2005. Т. 405, № 1. С. 18-21
  6. Seneta E. Regularly varying functions / Lecture Notes in Mathematics. Vol. 508. Berlin - Heidelberg - New York: Springer-Verlag, 1976. 112 pp.
  7. von Grudzinski O. Quasihomogeneous Distributions / North-Hollandmathematics studies. Vol. 165. Amsterdam: North-Holland, 1991. 449 pp.
  8. Владимиров В. С., Дрожжинов Ю. Н., Завьялов Б. И. Многомерные тауберовы теоремы для обобщённых функций. М.: Наука, 1986. 304 с.
  9. Гельфанд И. М., Шилов Г. Е. Обобщённые функции и действия над ними. Вып. 1. М.: Физматлит, 1959. 470 с.

Statistics

Views

Abstract - 22

PDF (Russian) - 8

Cited-By


Article Metrics

Metrics Loading ...

Refbacks

  • There are currently no refbacks.

Copyright (c) 2011 Samara State Technical University

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.

This website uses cookies

You consent to our cookies if you continue to use our website.

About Cookies